On the stability of a periodic system of differential equations with delay
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1330-1336
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a4,
author = {Yu. F. Dolgii and S. G. Nikolaev},
title = {On the stability of a periodic system of differential equations with delay},
journal = {Differencialʹnye uravneni\^a},
pages = {1330--1336},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a4/}
}
Yu. F. Dolgii; S. G. Nikolaev. On the stability of a periodic system of differential equations with delay. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1330-1336. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a4/